# SDR 29GA2021120300001

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 34B428
- Aircraft time: 38,484 hours, 43,113 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M8353616022L
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT: 123 STT/SJU DURING TAKEOFF AND CLIMBING THE GEAR WOULD NOT RAISE. FOLLOWED QRH PROCEDURE AND CONTINUED FLIGHT WITH OUT INCIDENTS. CORRECTIVE ACTION: INSPECTED TROUBLESHOT LEFT AND RIGHT MAIN LANDING GEAR WEIGHT ON WHEEL INBOARD SIDE FOUNF WITHIN LIMITS D, DURING TROUBLE SHOOTING FOUND RELAY 8GA NOT ACTIVATING, REPALCED RELAY 8GA AND 9GA AS PRECAUTIONARY ACTION, PERFORMED OPERATIONAL CHECK FOUND WORKING PROPERLY.
